MAUDE Adverse Event Report: ARTHREX, INC. REVERS HUMERAL CUP SCREW GUIDE, 36MM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. REVERS HUMERAL CUP SCREW GUIDE, 36MM; MANUAL INSTR, GENERAL SURGICAL
Model Number REVERS HUMERAL CUP SCREW GUIDE, 36MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6)2024, it was reported by an arthrex employee via (b)(6).That an ar-9532-36 univers revers¿ humeral cup screw guide broke in half.This occurred during a case.No additional information was provided, and additional information has been asked.
 
Additional Manufacturer Narrative
One unpackaged ar-9532-36 serial/batch number (b)(6) was received for investigation.Upon visual inspection, the device was found to be broken into two pieces, with a section missing from the back.The reported condition is most likely the result of overheating during use caused by overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging.Device manufactured date 2016.

Brand Name
REVERS HUMERAL CUP SCREW GUIDE, 36MM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19669600
Report Number1220246-2024-06577
Device Sequence Number14231980
Product Code MDM
UDI-Device Identifier00888867241596
UDI-Public00888867241596
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREVERS HUMERAL CUP SCREW GUIDE, 36MM
Device Catalogue NumberAR-9532-36
Device Lot Number1027261649
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown